# SDR SWIA2021080660110

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 44,839 hours, 28,967 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: R WINDOW HEAT INOP / C: MEL 30-41-1A / CAT: "C" DUE 8/15/2021 / DURING OPS CHECK OF WINDSHIELD/WINDOW TEMP CONTROLLER FOUND R WINDOW HEAT CAUTION MESSAGE ON EICAS. CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 701807   REMOVED AND REPLACED RH COCKPIT WINDOW REF 56-220-1000-SKY
